# SDR MEX2003542

- Difficulty date: November 30, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 41003106
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE LIGHT OF (L HYD TEMP HI) CAME ON.  THE SYSTEM WAS VERIFIED AND THE POWER TRANSFER UNIT WAS FAULTY.  THE PTU WAS REPLACED AND THE SYSTEM WAS TESTED IAW MM 29-10-07, ALL CORRECT.  (M)
